# SDR 01FDEA01119

- Difficulty date: July 17, 2001
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE AT VERT STAB L/E RIGHT FRONT SPAR FIN BS 55.8 TO 47.0 O/B SIDE.  REMOVED AND REPLACED STAB PER IAW EA 7-5530-58486.
